# SDR ASAA0852452

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,263 hours, 985 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 233A3101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON AFTER START RECALL MASTER CAUTION STAYED ON WITH AIR COND ZONE TEMP ON OVERHEAD PANEL.  UNABLE TO DUPLICATE.  BITE TEST GOOD (REF FIM21 62 TASK 832).  NO HISTORY LAST 30 DAYS.
